Citation: keithp318. "A Warning - Don't Be Stupid: An Experience with Methoxetamine (exp96845)". Erowid.org. Aug 16, 2012. erowid.org/exp/96845
I recently received another gram of MXE and did WAY too much within a small amount of time. My mother came into my room and found me laying in bed, barely conscious, sweating profusely. I can't remember anything between taking it and going to get a shower and coming to in the ER getting my second shot of ativan. Apparently my heart rate was at 180 (possibly higher, don't know for sure) at one point.
I ended up having to get 3 or 4 shots of ativan in during my 8 hours at the hospital, of which I was awake for 3 or 4. I'm fine now, but my short-term memory is a little weird (I'll walk down the hall and grab something and as I'm walking back I won't remember walking there to begin with)
I guess this was just to say DON'T BE STUPID WITH YOUR DRUGS!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.